# SDR DALA2025061904616

- Difficulty date: June 15, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N390DA
- Make and model: Boeing 737832
- Aircraft serial: 30536
- Aircraft time: 78,145 hours, 31,283 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7487426) AFT LEFT EMERGENCY LIGHTS INOP. R/R AFT LEFT EMERGENCY LIGHTS POWER SUPPLY PER B737 AMM 33-51. ALL LIGHTS OPS NML.
